Differential and Integral Equations

Coron problem for fractional equations

Simone Secchi, Naoki Shioji, and Marco Squassina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that the critical problem for the fractional Laplacian in an annular type domain, admits a positive solution provided that the inner hole is sufficiently small.

Article information

Source
Differential Integral Equations, Volume 28, Number 1/2 (2015), 103-118.

Dates
First available in Project Euclid: 11 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1418310423

Mathematical Reviews number (MathSciNet)
MR3299119

Zentralblatt MATH identifier
1363.35371

Subjects
Primary: 34K37: Functional-differential equations with fractional derivatives 58K05: Critical points of functions and mappings

Citation

Secchi, Simone; Shioji, Naoki; Squassina, Marco. Coron problem for fractional equations. Differential Integral Equations 28 (2015), no. 1/2, 103--118. https://projecteuclid.org/euclid.die/1418310423


Export citation